# SDR CALA2024100702597

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,282 hours, 32,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323174320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK Y-765 FR 24-35 CORRODED OUT OF LIMITS.   REMOVED SEAT TRACK OUT OF LIMITS IAW A320 SRM 51-42-11/001 REV 1 50, REPLACED SEAT TRACK Y-765 FR 24-35 IAW A320 SRM 51-42-11/001 REV 150.
